# SDR SWAA2022120668615

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT-OUT SUBTHRESHOLD WEB UPPER SURFACE IS CORRODED FROM BS 787+7 - 827+17.5, RBL 21.5 - 28,  WL 156.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.  LOCATED AND DRILLED A NEW SUBTHRESHOLD WEB IAW SRM 51-40-05-0G-0, AND DWG 146A8340.   INSTALLED  IAW SRM 51-40-02-0G-0, AND DWG 146A8340.
